# SDR CA010627056

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,041 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Failed
- Location: Cockpit
- Part time: 3,218 hours, 2,046 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT WAS IN LEVEL FLIGHT AT 24000 FEET ON AUTOPILOT WHEN LT WINDSHIELD SHATTERED. FLIGHT CREW DEPRESSURIZED AND DESCENDED. AIRCRAFT RETURNED WITHOUR FURTHER INCIDENT.
